# SDR REXA2015052200541

- Difficulty date: May 22, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 18,427 hours, 11,721 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Condition: Cracked
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-140-505 SUSPECTED CRACK AT AVIONICS DOOR HANDLE OUTER MOUNT BOSS.  R & R AVIONICS DOOR HANDLE IAW SRM 51-42-21 & 51-40-11.  PERFORMED OPERATIONAL TEST OF AVIONICS DOOR IAW AMM 52-42-00.  REMOVED & REINSTALLED  AVIONICS DOOR LATCH, HANDLE & DOOR IAW THE FOLLOWING AMM 52-42-02, 52-42-03 & 52-42-00.  LEAK CHECK WILL BE PERFORMED ON NON-ROUTINE OPERATION 22341.
